# SDR USAA2012101200017

- Difficulty date: October 12, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 61,857 hours, 41,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT AT ROW 4ABC HANGING DOWN.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY AT ROW 4ABC.  LIGHT OPS CHECK GOOD.
